# SDR DALA2021030501267

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION SEAT TRACK -Y450 BTW FR74 TO FR75 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y450 AND FASTENER BTW FR72 TO FR75 AT AFT GALLEY AREA. (1745884)
